# SDR UPS99230829

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI RBL 25 SEAT TRACK CRACKED BS 870 WL 208.  REMOVED SEAT TRACK BS 870 TO 950 FABRICATED REPLACEMENT SEAT TRACK AND INSTALLED PER SRM 53-10-5.
